# SDR DL72S011086

- Difficulty date: June 21, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 60,242 hours, 46,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEADING EDGE SKIN SPAR CRACKED AT ACTUATOR ARM CUTOUT.  REPAIRED PER 727 AMM 57-54-000-8.
